# SDR SWAA2021072923405

- Difficulty date: January 15, 2020
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N767SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29807
- Aircraft time: 69,382 hours, 40,900 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Condition: Corroded
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** CORROSION *** R-2 DOOR AFT SLIDE BRAKET PLATE HAS CORROSION. / RECEIVED NEW R-2 DOOR BRACKET PLATE IN SERVICEABLE CONDITION. INSTALLATION WILL BE ACCOMPLISH ON T/C 725-025-00-02Y
